Alert archive / Washington / River Flood Warnings in 2021

River Flood Warning 55, NWS Seattle, WA

November 11, 2021King County, Washington

NWS Seattle, WA issued this river flood warning at Nov 11, 2021, 4:04 PM PST for King County, Washington. It took effect at Nov 12, 2021, 12:21 AM PST. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Nov 11, 2021, 4:04 PM PST (00:04 UTC)
In effect from
Nov 12, 2021, 12:21 AM PST
Expired
Nov 13, 2021, 4:37 AM PST
In force
28 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Major

County King County, WA

The radar

The Seattle radar (KATX), 90 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Snoqualmie River at Snoqualmie Falls (SQUW1). The gauge peaked at 15.80 ft at Nov 12, 2021, 7:00 PM PST.

5101511/1111/1211/1311/14

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12144500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

073 
WGUS46 KSEW 120004
FLWSEW

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
404 PM PST Thu Nov 11 2021

...The National Weather Service in Seattle WA has issued a Flood 
Warning for the following rivers in Washington...

  Snoqualmie River Near Snoqualmie Falls affecting King County.

.Heavy rain over the central Washington Cascades Thursday afternoon 
through Friday afternoon, forecasted amounts 3 to 5 inches, will 
push the Snoqualmie river near Snoqualmie Falls above flood stage 
tonight. The river will remain above flood stage through Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

The next statement will be issued by late tonight at 1215 AM PST.

&&


WAC033-120815-
/O.NEW.KSEW.FL.W.0055.211112T0821Z-211113T1913Z/
/SQUW1.3.ER.211112T0821Z.211112T1800Z.211113T1012Z.NO/
404 PM PST Thu Nov 11 2021

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY 
MORNING...

* WHAT...Major flooding is forecast.

* WHERE...Snoqualmie River Near Snoqualmie Falls.

* WHEN...From late tonight to late Saturday morning.

* IMPACTS...At 41000.0 cfs, the Snoqualmie River will cause major 
  flooding from the town of Snoqualmie downstream through Fall 
  City...inundating most of the farm land in the flood plain...some 
  residential areas...and many roads. Flood waters will be deep and 
  swift in some areas. Flooding will occur all along the river 
  including headwaters...tributaries...and other streams within and 
  near the Snoqualmie River Basin. This river level on the 
  Snoqualmie corresponds roughly to a phase 4 flood in the King 
  County flood system.

* ADDITIONAL DETAILS...
  - At 2:30 PM PST Thursday the flow was 3350.0 cfs.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 50000 cfs late
    Friday morning. It will then fall below flood stage early
    Saturday morning.
  - Flood flow is 20000.0 cfs.
  - Flood History...This crest compares to a previous crest of
    50100.0 cfs on 01/05/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188
      4758 12178 4756 12170


$$

44
5 follow-up statements
819 
WGUS86 KSEW 120732
FLSSEW

Flood Statement
National Weather Service Seattle WA
1132 PM PST Thu Nov 11 2021

...The Flood Warning continues for the following rivers in 
Washington...

  Snoqualmie River Near Snoqualmie Falls affecting King County.

.Heavy rain over the central Washington Cascades through Friday 
afternoon, with forecasted amounts of an additional 1 to 2 inches 
will
push the Snoqualmie river near Snoqualmie Falls above flood stage 
Friday morning. The river will remain above flood stage through 
Friday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by Friday morning at 730 AM PST.

&&


WAC033-121545-
/O.CON.KSEW.FL.W.0055.211112T0821Z-211113T1913Z/
/SQUW1.3.ER.211112T0821Z.211112T1800Z.211113T1012Z.NO/
1132 PM PST Thu Nov 11 2021

...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT THROUGH 
SATURDAY MORNING...

* WHAT...Major flooding is forecast.

* WHERE...Snoqualmie River Near Snoqualmie Falls.

* WHEN...Until late Saturday morning.

* IMPACTS...At 41000.0 cfs, the Snoqualmie River will cause major 
  flooding from the town of Snoqualmie downstream through Fall 
  City...inundating most of the farm land in the flood plain...some 
  residential areas...and many roads. Flood waters will be deep and 
  swift in some areas. Flooding will occur all along the river 
  including headwaters...tributaries...and other streams within and 
  near the Snoqualmie River Basin. This river level on the 
  Snoqualmie corresponds roughly to a phase 4 flood in the King 
  County flood system.

* ADDITIONAL DETAILS...
  - At 2:30 PM PST Thursday the flow was 3350.0 cfs.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 50185.2 cfs late
    tomorrow morning. It will then fall below flood stage early
    Saturday morning.
  - Flood flow is 20000.0 cfs.
  - Flood History...This crest compares to a previous crest of
    50100.0 cfs on 01/05/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188
      4758 12178 4756 12170


$$

CK
599 
WGUS86 KSEW 121501
FLSSEW

Flood Statement
National Weather Service Seattle WA
701 AM PST Fri Nov 12 2021

...The Flood Warning is extended for the following rivers in 
Washington...

  Snoqualmie River Near Snoqualmie Falls affecting King County.

  Puyallup River Near Orting affecting Pierce County.

  Nisqually River Near National affecting Lewis and Pierce Counties.

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River At Potlatch affecting Mason County.

  Tolt River Above Carnation affecting King County.

.Heavy rain has led to river rises across western Washington. 
Additional rainfall is expected through much of today, gradually 
tapering off this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by this afternoon at 300 PM PST.

&&


WAC033-122315-
/O.EXT.KSEW.FL.W.0055.000000T0000Z-211113T1939Z/
/SQUW1.2.ER.211112T1520Z.211113T0000Z.211113T1039Z.NO/
701 AM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH SATURDAY 
MORNING...

* WHAT...Moderate flooding is forecast.

* WHERE...Snoqualmie River Near Snoqualmie Falls.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 30000.0 cfs, the Snoqualmie River will cause 
  widespread flooding of pasture lands and roads along the river 
  from the town of Snoqualmie downstream through Fall City. Roads 
  that may become flooded include Fall City-Carnation...Tolt Hill...
  and Novelty Flats Roads. This river level on the Snoqualmie 
  corresponds roughly to a phase 3 flood in the King County flood 
  system.

* ADDITIONAL DETAILS...
  - At 5:30 AM PST Friday the flow was 15900.0 cfs.
  - Forecast...The river will rise above flood stage this morning
    to 40661.3 cfs late this afternoon. It will then fall below
    flood stage just after midnight tonight to 7742.8 cfs and
    begin rising again late tomorrow evening. It will rise to
    16862.8 cfs Sunday afternoon. It will then fall again and
    remain below flood stage.
  - Flood flow is 20000.0 cfs.
  - Flood History...This crest compares to a previous crest of
    40600.0 cfs on 01/25/1984.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188
      4758 12178 4756 12170


$$

WAC053-122315-
/O.EXT.KSEW.FL.W.0054.000000T0000Z-211113T1207Z/
/ORTW1.3.ER.211112T0625Z.211112T1800Z.211113T0307Z.NO/
701 AM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH LATE 
TONIGHT...

* WHAT...Minor flooding is occurring and major flooding is forecast.

* WHERE...Puyallup River Near Orting.

* WHEN...Until late tonight.

* IMPACTS...At 16000.0 cfs, the Puyallup River will cause major 
  flooding from Orting downstream through McMillan to Sumner. Swift 
  and deep flood waters will inundate roads...residential areas...
  and farms. Erosion will likely damage levees.  Flooding will occur 
  all along the river including headwaters...tributaries...and other 
  streams within and near the Puyallup River Basin.

* ADDITIONAL DETAILS...
  - At 6:15 AM PST Friday the flow was 10900.0 cfs.
  - Recent Activity...The maximum river flow in the 24 hours
    ending at 6:15 AM PST Friday was 11200.0 cfs.
  - Forecast...The river will rise to 16207.0 cfs late this
    morning. It will then fall below flood stage this evening to
    2737.5 cfs and begin rising again late tomorrow evening. It
    will rise to 3576.6 cfs late Sunday morning. It will then
    fall again and remain below flood stage.
  - Flood flow is 10000.0 cfs.
  - Flood History...This crest compares to a previous crest of
    15300.0 cfs on 11/20/1962.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4692 12227 4705 12228 4712 12233 4724 12219
      4715 12214 4700 12207


$$

WAC033-122315-
/O.EXT.KSEW.FL.W.0053.000000T0000Z-211113T1235Z/
/TOLW1.2.ER.211112T1447Z.211112T1800Z.211113T0335Z.NO/
701 AM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH LATE 
TONIGHT...

* WHAT...Moderate flooding is forecast.

* WHERE...Tolt River Above Carnation.

* WHEN...Until late tonight.

* IMPACTS...At 5000.0 cfs, the Tolt River will flood Tolt River Rd 
  NE and many driveways. Some homes in the San Souci area could be 
  inaccessible due to deep and quick flood waters. This river level 
  on the Tolt corresponds to a phase 3 flood in the King County 
  flood system.

* ADDITIONAL DETAILS...
  - At 6:15 AM PST Friday the flow was 4640.0 cfs.
  - Forecast...The river will rise above flood stage this morning
    to 7117.0 cfs late this morning. It will then fall below
    flood stage this evening to 990.7 cfs and begin rising again
    late tomorrow evening. It will rise to 2399.1 cfs Sunday
    afternoon. It will then fall to 2236.4 cfs and begin rising
    again late Sunday evening. It will then rise again but remain
    below flood stage.
  - Flood flow is 5000.0 cfs.
  - Flood History...This crest compares to a previous crest of
    7100.0 cfs on 11/09/1990.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4768 12176 4761 12185 4761 12194 4767 12196
      4771 12189 4774 12184


$$

WAC041-053-122315-
/O.EXT.KSEW.FL.W.0052.000000T0000Z-211114T0141Z/
/NISW1.3.ER.211112T0541Z.211112T1800Z.211113T1641Z.NO/
701 AM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH SATURDAY 
AFTERNOON...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Nisqually River Near National.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 15000.0 cfs, the Nisqually River will cause major 
  flooding along the upper reaches of the river from Mt Rainier 
  National Park downstream to Alder Lake. Deep and swift flood 
  waters will inundate roads...pasture lands...and farms. The river 
  will likely overtop some levees.   Flooding will occur all along 
  the river including headwaters...tributaries...and other streams 
  within and near the Nisqually River Basin.

* ADDITIONAL DETAILS...
  - At 6:00 AM PST Friday the flow was 10800.0 cfs.
  - Recent Activity...The maximum river flow in the 24 hours
    ending at 6:00 AM PST Friday was 11200.0 cfs.
  - Forecast...The river will rise to 15399.3 cfs late this
    morning. It will then fall below flood stage tomorrow morning
    to 4054.6 cfs and begin rising again early Sunday morning. It
    will rise to 4442.9 cfs late Sunday morning. It will then
    fall again and remain below flood stage.
  - Flood flow is 8000.0 cfs.
  - Flood History...This crest compares to a previous crest of
    15000.0 cfs on 01/15/1974.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4674 12165 4664 12189 4670 12227 4683 12213
      4681 12198 4683 12187


$$

WAC045-122315-
/O.EXT.KSEW.FL.W.0051.000000T0000Z-211113T2322Z/
/SRPW1.2.ER.211112T0152Z.211112T1800Z.211113T1421Z.NO/
701 AM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH SATURDAY 
AFTERNOON...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Skokomish River At Potlatch.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 17.5 feet, the Skokomish River will cause moderate 
  flooding, with deep and quick flood waters inundating some 
  residential areas, many roads, and much of the farm land in the 
  Skokomish Valley. Inundated roads include the Skokomish Valley 
  road, Bourgault Road West, Purdy Cutoff Road, and Highway 106.

* ADDITIONAL DETAILS...
  - At 6:30 AM PST Friday the stage was 17.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:30 AM PST Friday was 17.5 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 16.2 feet tomorrow
    afternoon.
  - Flood stage is 16.5 feet.
  - Flood History...This crest compares to a previous crest of
    17.8 feet on 03/19/1997.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308
      4721 12321 4738 12340


$$

Wolcott
190 
WGUS86 KSEW 122304
FLSSEW

Flood Statement
National Weather Service Seattle WA
304 PM PST Fri Nov 12 2021

...The Flood Warning is extended for the following rivers in 
Washington...

  Snoqualmie River Near Snoqualmie Falls affecting King County.

.The flow on the Snoqualmie River near Snoqualmie Falls will remain 
near moderate flood flow tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by this evening at 1115 PM PST.

&&


WAC033-130715-
/O.EXT.KSEW.FL.W.0055.000000T0000Z-211113T2008Z/
/SQUW1.2.ER.211112T1654Z.211113T0600Z.211113T1108Z.NO/
304 PM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH SATURDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Snoqualmie River Near Snoqualmie Falls.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 30000.0 cfs, the Snoqualmie River will cause 
  widespread flooding of pasture lands and roads along the river 
  from the town of Snoqualmie downstream through Fall City. Roads 
  that may become flooded include Fall City-Carnation...Tolt Hill...
  and Novelty Flats Roads. This river level on the Snoqualmie 
  corresponds roughly to a phase 3 flood in the King County flood 
  system.

* ADDITIONAL DETAILS...
  - At 2:15 PM PST Friday the flow was 24700.0 cfs.
  - Recent Activity...The maximum river flow in the 24 hours
    ending at 2:15 PM PST Friday was 24900.0 cfs.
  - Forecast...The river will rise to 32557.2 cfs late this
    evening. It will then fall below flood stage late tonight to
    8234.7 cfs and begin rising again late tomorrow evening. It
    will rise to 15587.9 cfs Sunday afternoon. It will then fall
    to 15333.5 cfs and begin rising again late Sunday evening. It
    will then rise again but remain below flood stage.
  - Flood flow is 20000.0 cfs.
  - Flood History...This crest compares to a previous crest of
    32500.0 cfs on 02/28/1972.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188
      4758 12178 4756 12170


$$

33
509 
WGUS86 KSEW 130443
FLSSEW

Flood Statement
National Weather Service Seattle WA
843 PM PST Fri Nov 12 2021

...The Flood Warning is extended for the following rivers in 
Washington...

  Snoqualmie River Near Snoqualmie Falls affecting King County.

.Heavy rain is over allowing the snoqualmie River to crest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by late tonight at 445 AM PST.

&&


WAC033-131245-
/O.EXT.KSEW.FL.W.0055.000000T0000Z-211113T2243Z/
/SQUW1.2.ER.211112T1654Z.211113T0600Z.211113T1440Z.NO/
843 PM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH SATURDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Snoqualmie River Near Snoqualmie Falls.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 30000.0 cfs, the Snoqualmie River will cause 
  widespread flooding of pasture lands and roads along the river 
  from the town of Snoqualmie downstream through Fall City. Roads 
  that may become flooded include Fall City-Carnation...Tolt Hill...
  and Novelty Flats Roads. This river level on the Snoqualmie 
  corresponds roughly to a phase 3 flood in the King County flood 
  system.
  Forecast: The river is cresting now around 29000 cfs and then will 
  begin to fall. The river will fall below flood stage tomorrow 
  morning.

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188
      4758 12178 4756 12170


$$

JBB
316 
WGUS86 KSEW 131237
FLSSEW

Flood Statement
National Weather Service Seattle WA
437 AM PST Sat Nov 13 2021

...The Flood Warning is cancelled for the following rivers in 
Washington...

  Snoqualmie River Near Snoqualmie Falls affecting King County.

.Heavy rain is over allowing the Snoqualmie River to crest and fall 
below flood stage.

WAC033-131345-
/O.CAN.KSEW.FL.W.0055.000000T0000Z-211113T1237Z/
/SQUW1.2.ER.211112T1654Z.211113T0300Z.211113T1041Z.NO/
437 AM PST Sat Nov 13 2021

...FLOOD WARNING IS CANCELLED EARLY THIS MORNING...

The Flood Warning is cancelled for
  the Snoqualmie River Near Snoqualmie Falls.

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188
      4758 12178 4756 12170


$$

45

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Nov 11, 3:01 PM PST, 1 hour 3 minutes earlier.

Area forecast discussion, Nov 11, 3:01 PM PST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
301 PM PST Thu Nov 11 2021

.SYNOPSIS...Rain will continue through Friday. The rain will be
heavy at times--especially in the mountains. Rivers across Western
Washington will rise sharply. After a dry day on Saturday, another
frontal system will move through the area Sunday and Monday. Cooler,
drier weather is likely by the middle of next week.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...Moderate to locally heavy
rain will continue to stream into Western Washington through
Friday. There have been a few lightning strikes at the coast and
offshore. Satellite imagery does not look like a smooth continuous
sheet or baroclinic zone, but instead is lumpy and convective.
This warm, wet frontal system, this atmospheric river, will shift
southeast out of Western Washington around Friday evening. SPC has
noted in their discussion that the convective elements will juice
up the rainfall tonight so we shall see what shows up in the
gauges through this evening as the flood warnings begin to go out.
Another frontal system will arrive Saturday night or Sunday and
this system is also wet and warm, atmospheric river part two. It
is a good thing that the rivers will get a chance to crest and
recede on Saturday. The snow level will again be high on Sunday--
up around 8000 feet. 19

.LONG TERM /MONDAY THROUGH THURSDAY/...There might be a pause in
the warm sector of the frontal system Sunday afternoon or night,
but the wet, warm plume of moisture will be back over Western WA
on Monday and then cold frontal passage ought to be around Monday
evening. Tuesday through Thursday will be cool and fairly dry. 19

&&

.AVIATION...A warm front draped across the region will bring
periods of heavy rain and reduced cigs and visibilities to area
terminals through the remainder of the day. Conditions across the
terminals generally remain a mixed bag of IFR to LIFR across the
region this afternoon, with radar showing heavier precipitation
moving inland across portions of the Sound at this hour. Don't
expect much in the way of improvement to cigs and visibilities
until Friday-once the cold front moves across the region and the
rain gradually starts to taper. Flow at the surface is generally
out of the southeast. A few breezy conditions with gust to 20-25
kts can be expected through the evening hours, mainly in the
vicinity of any heavier showers.

KSEA...Southeast flow is expected, generally between 10-15 kts. A
few gusts to 20-25 kts will be possible, especially in the
vicinity of heavier showers. Conditions generally expected to
remain IFR tonight, with not much improvement in cigs and
visibilities before Friday morning. 14

&&

.MARINE...A warm front will remain draped across the region today,
before a cold front drops down across the area waters on Friday.
Southerly winds have started to pick up across the coastal waters
over the past few hours and are expected to remain elevated into
early Friday morning. Winds look to ease over the region Friday
morning in the wake of the frontal system and then look to remain
benign into Saturday. Another system will move across the area
waters late in the weekend, likely yielding another round of
marine area headlines. Heavy rain today and Friday may lead to
reduced visibilities over area waters.

Swells generally hovering between 6-8 feet today and look to
increase to 8-11 feet over the offshore waters on Friday. Swells
look to hover in this range over the weekend, before subsiding
down to 5-8 ft on Monday. 14

&&

.HYDROLOGY...Atmospheric river event in progress this afternoon
over Western Washington. Rainfall amounts in the last 6 hours
ending at 2 pm/22z were in the 0.75-1 inch range in the Olympics
with 0.25 to 0.75 inches in the Cascades. Rain rates will increase
later this afternoon through Friday morning before the rain
tapers off Friday afternoon. 3 to 5 inches of rain expected over
the Olympics and most of the Cascades through Friday morning.
Rainfall rates could be enhanced over the Olympics with some
convective features embedded in the river. Snow levels are already
high in the Cascades. The temperature at Camp Muir around 10,000
feet on Mount Rainier is 32 degrees at 2 pm.

Heaviest rain forecast over the Cascades of Snohomish and King
county and could get as far north as Skagit county. Major flooding
is possible on the Tolt, Snoqualmie, Snohomish and possibly the
Skagit river in the next 18-36 hours.

Skokomish river the only river with a flood warning currently in
effect at 2 pm Thursday. In the next 12-24 hours another 20-24
forecast points will be added to the flood warning list. Currently
the next group of rivers expected to be added to the flood
warning list include the Tolt, Nisqually, Snoqualmie (at the
Falls), Puyallup and Skykomish. Felton

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Saturday afternoon for Admiralty Inlet Area-
     Bellevue and Vicinity-Cascades of Pierce and Lewis Counties-
     Cascades of Snohomish and King Counties-Cascades of Whatcom
     and Skagit Counties-Central Coast-East Puget Sound Lowlands-
     Eastern Strait of Juan de Fuca-Everett and Vicinity-Hood
     Canal Area-Lower Chehalis Valley Area-North Coast-Olympics-
     Seattle and Vicinity-Southwest Interior-Tacoma Area-Western
     Skagit County-Western Strait of Juan De Fuca-Western
     Whatcom County.

PZ...Small Craft Advisory until 4 AM PST Friday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm.

     Small Craft Advisory from 6 PM this evening to 4 AM PST Friday
     for East Entrance U.S. Waters Strait Of Juan De Fuca-
     Northern Inland Waters Including The San Juan Islands.

     Small Craft Advisory until 10 PM PST this evening for West
     Entrance U.S. Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

In the hours before

Special weather statement, Nov 11, 3:00 PM PST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Seattle WA
300 PM PST Thu Nov 11 2021

WAZ503-504-506-507-509-511>517-555-556-558-559-567>569-130000-
Western Whatcom County-Southwest Interior-Western Skagit County-
Everett and Vicinity-Tacoma Area-Hood Canal Area-
Lower Chehalis Valley Area-Olympics-Eastern Strait of Juan de Fuca-
Western Strait of Juan De Fuca-North Coast-Central Coast-
East Puget Sound Lowlands-Bellevue and Vicinity-Seattle and Vicinity-
Bremerton and Vicinity-Cascades of Whatcom and Skagit Counties-
Cascades of Snohomish and King Counties-
Cascades of Pierce and Lewis Counties-
300 PM PST Thu Nov 11 2021

...HEAVY RAINFALL HAS LEAD TO AN INCREASED THREAT OF LANDSLIDES
IN WESTERN WASHINGTON...

Rainfall amounts of 3-8 inches over the past 7 days has led to
high soil moisture levels across western Washington. Additional
rainfall amounts of 1-3 inches across the lowlands and 4-6 inches
across the mountains is expected with the next system impacting
the region through Friday. This will continue to put extra pressure
on soil instability and lead to an increased threat of landslides.

For more information about current conditions, visit
www.weather.gov/seattle, select Hydrology, and then scroll down
for the links to the landslide information pages.

For more information on landslides, visit the website for the
Washington State Department of Natural Resources landslide
geologic hazards at: http://bit.ly/2mtA3wn

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 4:00 PM PSTRiver Flood WarningSEWPierce37 hr
Nov 11, 7:57 PM PSTRiver Flood WarningSEWLewis41 hr
Nov 11, 8:20 PM PSTRiver Flood WarningSEWPierce30 hr
Nov 11, 8:52 PM PSTRiver Flood WarningSEWLewis4 days
Nov 11, 8:56 PM PSTRiver Flood WarningSEWLewis15 hr
Nov 12, 3:39 AM PSTRiver Flood WarningSEWSnohomish22 hr
Nov 12, 3:39 AM PSTRiver Flood WarningSEWSnohomish24 hr
Nov 12, 3:39 AM PSTRiver Flood WarningSEWSkagit26 hr
Nov 12, 6:38 AM PSTRiver Flood WarningSEWKing45 hr
Nov 12, 11:56 AM PSTRiver Flood WarningSEWGrays Harbor, Thurston40 hr
Nov 12, 1:23 PM PSTAreal Flood AdvisorySEWKing, Snohomish3 hr
Nov 12, 1:40 PM PSTRiver Flood WarningSEWPierce15 hr
Nov 12, 1:46 PM PSTRiver Flood WarningSEWSnohomish41 hr
Nov 12, 1:46 PM PSTRiver Flood WarningSEWSnohomish23 hr
Nov 12, 2:24 PM PSTGale WatchSEW12 hr
Nov 12, 2:24 PM PSTSmall Craft AdvisorySEW4 days

Nearby

River Flood Warnings in Washington, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.